# SDR SIMA972814

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 725372439
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - WEB REINFORCEMENT AT FS 287 HAD CORROSION BEYOND LIMITS.  REMOVED AND REPLACED WEB REINFORCEMENT IAW SAAB SRM 51-40-21.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
